# SDR COMA0660665

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 30,347 hours, 28,323 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 93051
- Condition: Faulty
- Location: E&E Bay
- Part time: 14,381 hours, 11,886 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9497- ABORTED TAKEOFF AT LGA DUE TO A STEERING INOPERATIVE MESSAGE, FLIGHT RETURNED TO THE GATE.  REPLACED THE STEERING ELECTRONIC CONTROL UNIT.
